# SDR DALA1301780172

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 100,049 hours, 14,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141T51476
- Condition: Corroded
- Location: Fs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FS 246, RBL 57, REPAIRED IAW ERA 510092-14, REV ORG.
